On the automorphisms of circular and Reinhardt domains in complex Banach spaces.
Manuscripta mathematica, Tome 25 (1978), pp. 97-134
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Circular Domain, Group of All Biholomorphic Automorphisms, Hardy Space, Reinhardt Domain
@article{MM2_1978__25_154560,
author = {Harald Upmeier and R. Braun and W. Kaup},
title = {On the automorphisms of circular and {Reinhardt} domains in complex {Banach} spaces.},
journal = {Manuscripta mathematica},
pages = {97--134},
year = {1978},
volume = {25},
zbl = {0398.32001},
url = {http://geodesic.mathdoc.fr/item/MM2_1978__25_154560/}
}
Harald Upmeier; R. Braun; W. Kaup. On the automorphisms of circular and Reinhardt domains in complex Banach spaces.. Manuscripta mathematica, Tome 25 (1978), pp. 97-134. http://geodesic.mathdoc.fr/item/MM2_1978__25_154560/